Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Sel Math New Ser

Search In Journal Title:

Abbravation: Selecta Mathematica

Search In Journal Abbravation:

Publisher

Springer International Publishing

Search In Publisher:

DOI

10.1016/0172-2190(86)90188-2

Search In DOI:

ISSN

1420-9020

Search In ISSN:
Search In Title Of Papers:

A combinatorial formula for affine Hall–Littlewood

Authors: Boris Feigin Igor Makhlin
Publish Date: 2016/03/19
Volume: 22, Issue: 3, Pages: 1703-1747
PDF Link

Abstract

We present a new combinatorial formula for Hall–Littlewood functions associated with the affine root system of type tildeA n1 ie corresponding to the affine Lie algebra widehatmathfrak sl n Our formula has the form of a sum over the elements of a basis constructed by Feigin Jimbo Loktev Miwa and Mukhin in the corresponding irreducible representation Our formula can be viewed as a weighted sum of exponentials of integer points in a certain infinitedimensional convex polyhedron We derive a weighted version of Brion’s theorem and then apply it to our polyhedron to prove the formula


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: